MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC PWR PAIR; AIRBRUSH

HU-FRIEDY MFG. CO. LLC PWR PAIR; AIRBRUSH
Model Number APPAIR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The issue may be crossed air and water lines based on the description of the issue.This will cause a clog in the unit and lack of air and / or water in the line based on historical returns.Device was not returned to manufacturer.
 
Event or Problem Description
Dentist reported while using the pwr air polisher it was damaging the tissue on gums.

Brand Name
PWR PAIR
Common Device Name
AIRBRUSH
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG CO LLC
3232 n rockwell st
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n rockwell st
chicago, IL 60618
8472574500
MDR Report Key24584082
Report Number1416605-2026-00002
Device Sequence Number9232919
Product Code KOJ
UDI-Device Identifier10889950142551
UDI-Public(01)10889950142551
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K231391
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPPAIR
Device Catalogue NumberAPPAIR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown